# SDR R61A201910031049

- Difficulty date: September 13, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701007
- Condition: Corroded
- Location: Frames 97-98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR - REAR FUSELAGE LOWER EXTERNAL SKIN FR97-98 STR29L-28R, DATA PLATE AREA CORROSION FOUND. ACCOMPLISHED PERMANENT REPAIR ON REAR FUSELAGE SKIN FR97-98 STGR29L-28R IAW ETD2019-170-130281.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
